# SDR ASOA05229

- Difficulty date: March 6, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N702EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 670531105212
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN CKB, THE LEFT AND RIGHT LOWER BULKHEAD WEBS AT FS 280 WERE FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE LEFT AND RIGHT LOWER BULKHEAD WEBS AT FS 280 IAW BOMBARDIER REO 670-53-11-052.  (M)
